Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Swollen leg and abdomen, difficulty in breathing. History of breast cancer and spinal cord cancer. Is swelling due to radiation?

hi sir my mom is suffering cancer. On 2007, she started getting breast cancer . She had undergoned radiothraphy, chymo and finally operation. She was cut her right breast. After the treatment, she was feeling well again. But on 2009, she suddenly couldn t walk. After the TV scan, the doctors found out that cancer cell was there at spinal cord again. Then she undergoned readiothraphy and chymo again on the same year. The she recovered again but couldn t walk. On 2010, doctor suspect the cancer was reaching to the bone. Then she undergone chymo again. Now her both legs are swollen and has a swollen abdomen. She has difficulty in breathing too. Is it because of radiation and chymo affect? or one more cancer?. May i know your advice for treatment. Regards, LU MAW SINGAPORE
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
now she is probably suffering from ascitis. as you have mentioned about her swollen abdomen. swollen leg can be due to cardiac failure , hypoproteinamia, kidney problems. proper cause to be found out. abdominal imaging preferably by ultrasound and routine blood tests like liver function , kidney function hemoglobin test s are necessary. consult your oncologist.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor